BibTeX record journals/jat/Bertola07

download as .bib file

@article{DBLP:journals/jat/Bertola07,
  author    = {Marco Bertola},
  title     = {Biorthogonal polynomials for two-matrix models with semiclassical
               potentials},
  journal   = {J. Approx. Theory},
  volume    = {144},
  number    = {2},
  pages     = {162--212},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.jat.2006.05.006},
  doi       = {10.1016/j.jat.2006.05.006},
  timestamp = {Tue, 16 Feb 2021 08:53:03 +0100},
  biburl    = {https://dblp.org/rec/journals/jat/Bertola07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics